Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite-dimensional complement theorems: examples and results


Authors: R. B. Sher and G. A. Venema
Journal: Proc. Amer. Math. Soc. 103 (1988), 299-306
MSC: Primary 57N25; Secondary 54C56
DOI: https://doi.org/10.1090/S0002-9939-1988-0938687-1
MathSciNet review: 938687
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are given which show the necessity of various hypotheses in the known finite dimensional complement theorems. In addition, several positive results are presented which improve one direction of such theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N25, 54C56

Retrieve articles in all journals with MSC: 57N25, 54C56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938687-1
Keywords: Shape theory, complement theorems, fundamental dimension, inessential loops condition, knot exteriors
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society